# SDR CALA9900810

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT LOWER FUSELAGE SKIN AFT OF NOSE GEAR CRACKED COMPLETELY THROUGH.  REMOVED AND INSTALLED LOWER FUSELAGE SKIN IAW SRM 53-05.
